Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Mirena upper abdominal pain

Premium Questions

Dr. Polash Sannigrahi MD

Hello, My wife has has stomach pain that she said was higher in her tummy when it started on Wednesday. Yesterday she said it had moved lower and today she's feeling worse again after feeling better ... View answer

Answered by : Dr. Polash Sannigrahi ( General & Family Physician)
Dr. Vaibhav Banait MD

living in England. For the past two years I have been experiencing excruciating abdominal pain ... feel I should rather than out of hunger. A couple of years ago, I began to get severe abdominal... View answer

Answered by : Dr. Vaibhav Banait ( Gastroenterologist)
Dr. Y V Siva Sankara Murty MD

my son is suffering with stomach pain from 5days , we have consulted many doctors but no use ... it but no use and pain increased. we had also US scanning and it states Liver, Gall Bladder , Spleen, Kidneys ... View answer

Answered by : Dr. Y V Siva Sankara Murty ( Pediatrician)
Dr. Arnab Maji MD

i get bad pain in my upper abdomen near my ribcage that wakes me up early in the morning around 5 or 6, before i go to sleep, and usually after i eat. this pain feels like cramps but the only other way ... View answer

Answered by : Dr. Arnab Maji ( General & Family Physician)
Dr. Pavan Kumar Gupta MD

My husband is experiencing upper abdominal pain and is burping excessively ... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Public Forum Discussions

Dr.  Birma Ram Hudda MD

I have the mirena. It has been inserted since July 2014. Recently I have had severe upper abdominal pain and It makes it really hard to do household chores. I have 2 kids so there is no time to... View answer

Answered by : Dr. Birma Ram Hudda ( General & Family Physician)
Dr. Vikas Poddar MD

i dont have money but i need ur help please answer me..i have pain my upper abdomen ..when i ate foods has an acids my upper abdomen is very painfull ... View answer

Answered by : Dr. Vikas Poddar ( General & Family Physician)
Dr. Akshay Joshi MD

hi, my uncle is 56 years old, few days ago he experienced an abdominal pain that radiate to his right side of the chest, associated with sweating, shortness of breath which lasted less than a minute ... View answer

Answered by : Dr. Akshay Joshi ( Pediatrician)
Dr. Polash Sannigrahi MD

Hi, I m a 32 year old female. I ve been having terrible pain in my upper abdomen for the last 14 hours. I took a bath and my heart started to pound like I was having a panic attack. When I was in my ... View answer

Answered by : Dr. Polash Sannigrahi ( General & Family Physician)
Dr.  Priyanka Tiwari MD

my girlfriend has been having pain in the center of her upper abdomin.. they keep checking her for heart attack which is not the case.. tonight she has the pain again.. and this time she is vomitting ... View answer

Answered by : Dr. Priyanka Tiwari ( Dentist)

Mobile Questions and Answers

Dr. Kerry Pottinger MD

Hi, Pain in this area could be from your liver. You should see a doctor as soon as possible. Regards, Dr K A Pottinger, MBChB. FRCA

Dr.    Mohammed Taher Ali MD

Hi dear, nothing to worry. Take some antacid if you get heart burn or upper abdominal pain. Reply with thanks!

Dr.    Mohammed Taher Ali MD

Hi! Pravastatin is known to cause raised liver enzymes, jaundice, upper abdominal pain Kindly consult your doctor to change your medication for high cholesterol.